# SDR AALA201510109011

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 39,996 hours, 26,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE WINDOW DIFFICULT TO OPEN.  ADJUSTED WINDOW & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 56-12-11.
